Volume 16, Issue 2 (1996)

NdM_vol16_n2_1996 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

A new approach to constrained systems with a convex extension Details     PDF
Sebastiano Pennisi 173-187

Contributions to the theory of boundedness in uniform spaces and topological groups Details     PDF
H. Führ, W. Roelcke 189-226

Baire properties of locally convex spaces Details     PDF
N. Berscheid 227-265

On a class of algebras Details     PDF
Lorena Giacobazzi 267-285

Analytic torsion forms and torsion-signature Details     PDF
Donggeng Gong 287-311

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932